Alert archive / California / Freeze Warnings in 2012
Freeze Warning 12, NWS Medford, OR
NWS Medford, OR issued this freeze warning at Jun 5, 2012, 2:51 AM PDT for Modoc County, Siskiyou County, California; Klamath County, Lake County, Oregon. It took effect at Jun 6, 2012, 3:00 AM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2012, 2:51 AM PDT (09:51 UTC)
- In effect from
- Jun 6, 2012, 3:00 AM PDT
- Expired
- Jun 6, 2012, 7:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 115 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 9.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
282 WWUS76 KMFR 050951 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 251 AM PDT TUE JUN 5 2012 CAZ084-085-ORZ029>031-052230- /O.UPG.KMFR.FZ.A.0008.120606T1000Z-120606T1400Z/ /O.NEW.KMFR.FZ.W.0012.120606T1000Z-120606T1400Z/ /O.CON.KMFR.FR.Y.0021.120605T1000Z-120605T1400Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 251 AM PDT TUE JUN 5 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING. * TEMPERATURES...33 TO 36 DEGREES EARLY THIS MORNING. THEN... WEDNESDAY MORNING LOWS WILL DIP TO 25 TO 32 DEGREES. ISOLATED AREAS MAY DIP INTO THE LOWER 20S. * TEMPERATURE INVERSION...LITTLE OR NO INVERSION WILL BE PRESENT THIS MORNING AS COLD AIR EXTENDS FROM THE SURFACE TO THE UPPER LEVELS THE BOUNDARY LAYER MIXED. ON WEDNESDAY MORNING...AN INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET. * TIMING OF COLDEST TEMPERATURES...3 AM TO 7 AM EACH MORNING. * LOCATIONS IN THE FROST ADVISORY THIS MORNING INCLUDE: BONANZA... SPRAGUE RIVER...LAKEVIEW...SUMMER LAKE...TULELAKE...CHILOQUIN... CHEMULT...AND CHRISTMAS VALLEY. * LOCATIONS IN THE FREEZE WARNING WEDNESDAY MORNING INCLUDE: KLAMATH FALLS...BONANZA...SPRAGUE RIVER...LAKEVIEW...SUMMER LAKE...CHILOQUIN...CHEMULT...CHRISTMAS VALLEY...TULELAKE... ALTURAS...ADIN. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ081-082-052230- /O.NEW.KMFR.FR.Y.0022.120606T1000Z-120606T1400Z/ CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...WEED...MOUNT SHASTA...MCCLOUD 251 AM PDT TUE JUN 5 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY. * TEMPERATURE...LOWS WILL DIP TO 32 TO 36 DEGREES. * TEMPERATURE INVERSION...A SURFACE TEMPERATURE INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET. * LOCATIONS INCLUDE: WEED...MOUNT SHASTA...MCCLOUD. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STAVISH
3 follow-up statements
285 WWUS76 KMFR 051449 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 749 AM PDT TUE JUN 5 2012 CAZ084-085-ORZ029>031-052300- /O.CON.KMFR.FZ.W.0012.120606T1000Z-120606T1400Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 749 AM PDT TUE JUN 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY. * TEMPERATURES...LOWS LATE TONIGHT INTO WEDNESDAY MORNING WILL DIP TO 25 TO 32 DEGREES. ISOLATED AREAS MAY DIP INTO THE LOWER 20S. * TEMPERATURE INVERSION...AN INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET TONIGHT INTO EARLY WEDNESDAY. * TIMING OF COLDEST TEMPERATURES...3 AM TO 7 AM EARLY WEDNESDAY MORNING. * LOCATIONS IN THE FREEZE WARNING WEDNESDAY MORNING INCLUDE: KLAMATH FALLS...BONANZA...SPRAGUE RIVER...LAKEVIEW...SUMMER LAKE...CHILOQUIN...CHEMULT...CHRISTMAS VALLEY...TULELAKE... ALTURAS...ADIN. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ081-082-052300- /O.CON.KMFR.FR.Y.0022.120606T1000Z-120606T1400Z/ CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...WEED...MOUNT SHASTA...MCCLOUD 749 AM PDT TUE JUN 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY. * TEMPERATURE...LOWS WILL DIP TO 32 TO 36 DEGREES. * TEMPERATURE INVERSION...A SURFACE TEMPERATURE INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET. * LOCATIONS INCLUDE: WEED...MOUNT SHASTA...MCCLOUD. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PETRUCELLI
907 WWUS76 KMFR 052148 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 248 PM PDT TUE JUN 5 2012 CAZ084-085-ORZ029>031-061200- /O.CON.KMFR.FZ.W.0012.120606T1000Z-120606T1400Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 248 PM PDT TUE JUN 5 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY. * TEMPERATURES...LOWS LATE TONIGHT INTO WEDNESDAY MORNING WILL DIP TO 25 TO 32 DEGREES. ISOLATED AREAS MAY DIP INTO THE LOWER 20S. * TEMPERATURE INVERSION...AN INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET TONIGHT INTO EARLY WEDNESDAY. * TIMING OF COLDEST TEMPERATURES...3 AM TO 7 AM EARLY WEDNESDAY MORNING. * LOCATIONS IN THE FREEZE WARNING WEDNESDAY MORNING INCLUDE: KLAMATH FALLS...BONANZA...SPRAGUE RIVER...LAKEVIEW...SUMMER LAKE...CHILOQUIN...CHEMULT...CHRISTMAS VALLEY...TULELAKE... ALTURAS...ADIN. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ081-082-061200- /O.CON.KMFR.FR.Y.0022.120606T1000Z-120606T1400Z/ CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...WEED...MOUNT SHASTA...MCCLOUD 248 PM PDT TUE JUN 5 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM PDT WEDNESDAY. * TEMPERATURE...LOWS WILL DIP TO 32 TO 36 DEGREES. * TEMPERATURE INVERSION...A SURFACE TEMPERATURE INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET. * LOCATIONS INCLUDE: WEED...MOUNT SHASTA...MCCLOUD. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PETRUCELLI
469 WWUS76 KMFR 061154 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 454 AM PDT WED JUN 6 2012 CAZ084-085-ORZ029>031-061400- /O.CON.KMFR.FZ.W.0012.000000T0000Z-120606T1400Z/ NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...TULELAKE...DORRIS...ALTURAS...BEATTY... BLY...CHEMULT...CRESCENT...GILCHRIST...SPRAGUE RIVER...LAKEVIEW 454 AM PDT WED JUN 6 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING. * TEMPERATURES...LOWS LATE TONIGHT INTO WEDNESDAY MORNING WILL DIP TO 25 TO 32 DEGREES. ISOLATED AREAS MAY DIP INTO THE LOWER 20S. * TEMPERATURE INVERSION...AN INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET EARLY WEDNESDAY. * TIMING OF COLDEST TEMPERATURES...UNTIL 7 AM THIS MORNING. * LOCATIONS IN THE FREEZE WARNING THIS MORNING INCLUDE: KLAMATH FALLS...BONANZA...SPRAGUE RIVER...LAKEVIEW...SUMMER LAKE...CHILOQUIN...CHEMULT...CHRISTMAS VALLEY...TULELAKE... ALTURAS...ADIN. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ081-082-061400- /O.CON.KMFR.FR.Y.0022.000000T0000Z-120606T1400Z/ CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...WEED...MOUNT SHASTA...MCCLOUD 454 AM PDT WED JUN 6 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT THIS MORNING. * TEMPERATURE...LOWS WILL DIP TO 32 TO 36 DEGREES. * TEMPERATURE INVERSION...A SURFACE TEMPERATURE INVERSION WILL BE PRESENT EXTENDING UP TO A FEW HUNDRED FEET. * LOCATIONS INCLUDE: WEED...MOUNT SHASTA...MCCLOUD. * IMPACTS...SENSITIVE VEGETATION COULD BE DAMAGED OR KILLED. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Jun 4, 8:00 PM PDT, 6 hours 51 minutes earlier.
Area forecast discussion, Jun 4, 8:00 PM PDT, 6 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
800 PM PDT MON JUN 4 2012
.DISCUSSION...05/00Z NAM IN.
A LINE OF STRONG THUNDERSTORMS MOVED THROUGH THE CWA EARLIER
TODAY WITH STRONG WINDS AND HAIL...BUT CONVECTIVE ACTIVITY IS NOW
WANING. COLDER AIR IS MOVING IN AND SNOW LEVELS WILL PLUNGE TO
3500 TO 4000 FEET BY MORNING.
THE THUNDERSTORM ACTIVITY WAS DUE TO A STRONG SHORT WAVE EJECTING
OUT OF AN UNSEASONABLY STRONG LONGWAVE TROUGH OFFSHORE. NOW THAT
TROUGH IS MOVING ONSHORE BRINGING IN THE COLDER AIR. SHORT WAVES
MOVING THROUGH THE TROUGH WILL CONTINUE TO SUPPORT SHOWER ACTIVITY
THROUGH TUESDAY EVENING...WHEN THE TROUGH WILL DEPART TO POINTS
EAST AND A WEAK UPPER RIDGE WILL BUILD INTO THE AREA. A SPECIAL
WEATHER STATEMENT (SPSMFR) WAS ISSUED THIS AFTERNOON HIGHLIGHTING
THE OVERNIGHT SNOW POTENTIAL ALONG AND EAST OF THE CASCADES AND
THE PASSES CONTAINED THEREIN.
PREVIOUS DISCUSSION FROM THE MONDAY AFTERNOON AFD...FREEZE AND FROST
POTENTIAL INCREASE FOR AREAS EAST OF THE CASCADES BEGINNING
TONIGHT...UNDERSTANDABLY SO WITH SNOW IN THE FORECAST FOR THE EAST
SIDE. TUESDAY NIGHT WILL FEATURE LESS CLOUDS AND THEREFORE COLDER
TEMPERATURES. AN NPWMFR HIGHLIGHTS FROST AND FREEZE POTENTIAL EAST
OF THE CASCADES...AND OVERNIGHT WILL LIKELY CONSIDER FROST
ADVISORY FOR AREAS WEST OF THE CASCADES FOR TUESDAY NIGHT.
THE DRIEST DAY OF THE WEEK WILL BE WEDNESDAY. ON THURSDAY A TROUGH
SHOULD SPREAD RAIN TO AREAS ALONG AND WEST OF THE CASCADES.
TROUGHING WILL CONTINUE THROUGH SATURDAY AT LEAST...MAINTAINING
BELOW NORMAL TEMPERATURES AND ABOVE NORMAL CHANCES FOR
RAIN...ESPECIALLY THE NORTHERN HALF OF THE FORECAST AREA.
&&
.AVIATION...VFR WITH AREAS OF MVFR CIGS ARE EXPECTED THIS EVENING
WITH MTNS REMAINING PARTLY OR MOSTLY OBSCURED. GUSTY SURFACE WINDS
AND ISOLATED THUNDERSTORMS WILL CONTINUE EAST OF THE CASCADES THIS
EVENING. STRONG RIDGE TOP WINDS WILL RESULT IN TURBULENCE.
THEN...MVFR CIGS WILL BECOME WIDESPREAD LATE THIS EVENING AND
TONIGHT ACROSS THE AREA...IMPROVING TO VFR WITH ISOLATED MVFR CIGS
IN THE MID TO LATE MORNING THROUGH TUESDAY AFTERNOON.
LASTLY...FREEZING LEVELS WILL DROP SHARPLY TONIGHT...LOWERING TO
3500 TO 4000 FT MSL IN MOST LOCATIONS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY FROM 3 AM TO 7 AM PDT TUESDAY FOR ORZ029>031.
WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR ORZ030-031.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR ORZ029>031.
CA...FROST ADVISORY FROM 3 AM TO 7 AM PDT TUESDAY FOR CAZ084-085.
WIND ADVISORY UNTIL 8 PM PDT THIS EVENING FOR CAZ085.
FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR CAZ084-085.
PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
EVENING FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM PDT THIS EVENING FOR
PZZ370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
EVENING FOR PZZ370-376.
15/15/15Hazardous weather outlook, Jun 4, 4:11 PM PDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 411 PM PDT MON JUN 4 2012 CAZ085-ORZ030-031-051400- MODOC COUNTY- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 411 PM PDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT WIND ADVISORY UNTIL 8 PM PDT. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM PDT TUESDAY. SEE WEATHER MESSAGE FOR DETAILS. FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 2:51 AM PDT | Frost Advisory | MFR | Siskiyou | 28 hr |
| Jun 4, 6:48 PM PDT | Areal Flood Advisory | MFR | Jackson | 2 min |
Nearby
Freeze Warnings in California, 2012Freeze Warnings in Oregon, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.